# SDR RAIA990819

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 2120 · Air Distribution System
- Part: Seal
- Part number: ASK226
- Condition: Failed
- Location: Right
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 7635 - JFK - RIGHT DUCT FAIL LIGHT ON.  MAINTENANCE REPLACED RIGHT INBOARD DUCT SEAL.  (M)
